# SDR AALA202211011278

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A300*
- Aircraft serial: 6271
- Aircraft time: 25,908 hours, 7,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L SLIDE HANDLE DIFFICULT TO MOVE. MAINTENANCE LUBRICATED 4L DOOR SLIDE HANDLE PER AMM 52-73-00.
